# SDR SWAA2025012782538

- Difficulty date: January 2, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H LAV; AFT OUTBOARD MOUNT; HAS EVIDENCE OF CORROSION ON SUPPORT BRACKET AT STA. 947.<[01] REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-10-02.;[02] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEP 1.
